# SDR SWIA200616631

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 6,792 hours, 5,971 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70609
- Part serial: 1089
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,194 hours, 4,495 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND STAB CH 2 WILL NOT ENGAGE.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
